Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 181, NWS Tulsa, OK

May 25, 20156 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2015, 5:23 PM CDT for 6 counties in Oklahoma. It was in force for 52 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 5:23 PM CDT (22:23 UTC)
Expired
May 25, 2015, 6:15 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Muskogee County, OK, Pushmataha County, OK, Sequoyah County, OK

What was reported inside it

TimeReportWhereRemark
May 25, 5:24 PM CDTTORNADO4 E Whitesboro, OK
May 25, 5:42 PM CDTTORNADO6 Ne Fanshawe, OKA TORNADO SNAPPED AND UPROOTED TREES.
May 25, 5:44 PM CDTTSTM WND DMGHeavener, OKROOF BLOWN OFF A BUILDING. MANY TREES BROKEN. SOME POWER LINES DOWNED.
May 25, 5:48 PM CDTTSTM WND DMGHowe, OKEMERGENCY MANAGER REPORTS WIND DAMAGE FROM THUNDERSTORMS IN HOWE.
May 25, 5:54 PM CDTTORNADO2 W Poteau, OKA TORNADO SEVERELY DAMAGED SEVERAL HOMES...SNAPPED OR UPROOTED NUMEROUS TREES...AND BLEW DOWN POWER POLES.
May 25, 6:00 PM CDTTSTM WND DMGPoteau, OKDAMAGE TO 4 NEIGHBORHOODS IN POTEAU...INCLUDING TREE DAMAGE...STRUCTURAL DAMAGE. POSSIBLE TORNADO.
May 25, 6:03 PM CDTTSTM WND GST 70Shady Point, OKREPORT OF THUNDERSTORM WINDS 60 TO 70 MPH.
May 25, 6:10 PM CDTTSTM WND GST 782 N Poteau, OKSPOTTER MEASURED 78 M PH THUNDERSTORM WIND GUST NORTH OF POTEAU.
May 25, 6:12 PM CDTTSTM WND DMGPoteau, OKREPORT OF TREES DOWNED ONTO SEVERAL HOMES.
May 25, 6:13 PM CDTTSTM WND DMGPanama, OKREPORT OF TREES DOWNED.
May 25, 6:13 PM CDTTSTM WND DMGShady Point, OKREPORT OF TREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1332 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.4
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WUUS54 KTSA 252223
SVRTSA
OKC061-077-079-101-127-135-252315-
/O.NEW.KTSA.SV.W.0181.150525T2223Z-150525T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EXTREME NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
  WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 615 PM CDT

* AT 521 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ENTERPRISE TO FANSHAWE TO OCTAVIA...AND MOVING EAST
  AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...OCTAVIA...MUSE...
  SUMMERFIELD...FANSHAWE...LEQUIRE...PORUM...BRIARTOWN...
  WHITEFIELD...BIG CEDAR...LAKE WISTER STATE PARK...STIGLER...
  HODGEN...MCCURTAIN...WISTER...HEAVENER...KANIMA...HEAVENER
  RUNESTONE STATE PARK...HOWE...TAMAHA...MILTON...KEOTA...MC KEY...
  POTEAU...COWLINGTON...PANAMA...SHADY POINT AND BOKOSHE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 297 AND 303.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3485 9514 3508 9536 3516 9535 3516 9544
      3518 9546 3529 9545 3532 9538 3529 9535
      3534 9534 3551 9489 3500 9444 3451 9446
      3450 9447 3450 9489
TIME...MOT...LOC 2223Z 270DEG 30KT 3524 9539 3488 9491
          3450 9470

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
901 
WWUS54 KTSA 252240
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT MON MAY 25 2015

OKC127-252250-
/O.CAN.KTSA.SV.W.0181.000000T0000Z-150525T2315Z/
PUSHMATAHA OK-
540 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN
PUSHMATAHA COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3487 9507 3504 9527 3529 9541 3532 9538
      3529 9535 3534 9534 3551 9489 3500 9444
      3450 9447 3450 9478
TIME...MOT...LOC 2240Z 270DEG 30KT 3524 9522 3488 9474
          3450 9453

$$

OKC061-077-079-101-135-252315-
/O.CON.KTSA.SV.W.0181.000000T0000Z-150525T2315Z/
HASKELL OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-LATIMER OK-
540 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER...WESTERN SEQUOYAH...SOUTHEASTERN MUSKOGEE...LE FLORE AND
HASKELL COUNTIES UNTIL 615 PM CDT...

AT 537 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITEFIELD TO LAKE WISTER STATE PARK TO 8 MILES EAST
OF OCTAVIA...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...LAKE WISTER STATE PARK...
  HODGEN...STIGLER...WISTER...MCCURTAIN...HEAVENER...KANIMA...
  HEAVENER RUNESTONE STATE PARK...HOWE...TAMAHA...MILTON...KEOTA...MC
  KEY...POTEAU...BOKOSHE...COWLINGTON...PANAMA AND SHADY POINT

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 297 AND 303.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3487 9507 3504 9527 3529 9541 3532 9538
      3529 9535 3534 9534 3551 9489 3500 9444
      3450 9447 3450 9478
TIME...MOT...LOC 2240Z 270DEG 30KT 3524 9522 3488 9474
          3450 9453

HAIL...1.00IN
WIND...60MPH

$$
950 
WWUS54 KTSA 252259
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT MON MAY 25 2015

OKC077-252309-
/O.CAN.KTSA.SV.W.0181.000000T0000Z-150525T2315Z/
LATIMER OK-
559 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3492 9481 3503 9493 3505 9493 3506 9496
      3507 9498 3522 9509 3537 9526 3538 9525
      3551 9489 3500 9444 3450 9447 3450 9459
TIME...MOT...LOC 2259Z 270DEG 30KT 3538 9517 3488 9455
          3450 9434

$$

OKC061-079-101-135-252315-
/O.CON.KTSA.SV.W.0181.000000T0000Z-150525T2315Z/
HASKELL OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-
559 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SEQUOYAH...SOUTHEASTERN MUSKOGEE...LE FLORE AND EASTERN HASKELL
COUNTIES UNTIL 615 PM CDT...

AT 558 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF PORUM TO HEAVENER RUNESTONE STATE PARK
TO HATFIELD...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...KANIMA...MILTON...KEOTA...
  BOKOSHE...POTEAU...COWLINGTON...PANAMA...SHADY POINT...MC KEY AND
  TAMAHA

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 297 AND 303.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3492 9481 3503 9493 3505 9493 3506 9496
      3507 9498 3522 9509 3537 9526 3538 9525
      3551 9489 3500 9444 3450 9447 3450 9459
TIME...MOT...LOC 2259Z 270DEG 30KT 3538 9517 3488 9455
          3450 9434

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 25, 3:44 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015

.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.

PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.

WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  81  65  82 /  70  10  50  40
FSM   64  81  66  85 / 100  20  40  40
MLC   62  80  67  83 /  80  20  60  40
BVO   59  80  62  83 /  50  10  40  40
FYV   61  78  62  80 / 100  20  30  30
BYV   61  79  63  80 / 100  30  30  30
MKO   61  80  65  82 /  90  20  50  50
MIO   61  79  62  82 /  70  20  50  30
F10   60  80  65  82 /  80  20  60  50
HHW   64  82  68  83 /  80  20  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 25, 5:17 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAY 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT MON MAY 25 2015

...SIGNIFICANT SEVERE WEATHER AND RAPID ONSET FLASH FLOODING THIS
EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TROUGH TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...ALONG AND SOUTHEAST OF INTERSTATE 44.
        ONSET...ONGOING.

        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL OF EASTERN OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.

DISCUSSION...
A NORTHWEST TO SOUTHEAST LINE OF STRONG TO SEVERE THUNDERSTORMS
ROUGHLY EXTEND FROM ENID OKLAHOMA...WITH INCREASING CONCENTRATION
SOUTHEAST TO CLAYTON OKLAHOMA...AND SOUTH TO PARIS TEXAS.  THESE
STRONG TO SEVERE STORMS WILL MOVE NORTHEASTWARD INTO PARTS OF
NORTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS THIS
EVENING. ALL MODES OF SEVERE...INCLUDING SIGNIFICANT SEVERE HAVE
BEEN REPORTED THUS FAR ACROSS SOUTHEAST OKLAHOMA. THROUGH THE
EVENING CONDITIONS WILL REMAIN FAVORABLE FOR SEVERE WEATHER ACROSS
ALL OF THE REGION.  THE HIGH POTENTIAL FOR SIGNIFICANT SEVERE HAIL
AND WIND...AND LARGE...LONG TRACK TORNADOES WILL BE MAINTAINED
ACROSS SOUTHEAST OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS. A
TORNADO WATCH REMAINS IN EFFECT FOR THE AFOREMENTIONED AREAS UNTIL
10 PM.

ADDITIONALLY...THE WET SOILS WILL MAKE DOWNED TREES A HIGHER
LIKELIHOOD AND PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A
SUBSTANTIAL SHELTER IN ADVANCE OF THE LINE OF STORMS.  THE SEVERE
WEATHER THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR
LOCATION.

AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING...WHICH IS EXPECTED AS THE WIDESPREAD RAINFALL CONTINUES TO
EXPAND TO THE NORTHEAST.  RECENT RAINFALL AND SATURATED GROUND WILL
RESULT IN RAPID WATER RISES...AND PREPARATIONS TO MOVE TO HIGHER
GROUND SHOULD BE COMPLETED.  WATER WILL BE SLOW TO RECEDE THROUGH
THE OVERNIGHT HOURS...AND MANY ROADS MAY REMAIN FLOODED THROUGH THE
EARLY MORNING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND.  THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS.  LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 25, 3:11 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT MON MAY 25 2015

OKZ073-075-252045-
LATIMER OK-PITTSBURG OK-
311 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN PITTSBURG AND WESTERN LATIMER

AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
HARTSHORNE...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GOWEN...HARTSHORNE...HAILEYVILLE...
DOW...BACHE...ALDERSON...KREBS...BLOCKER...FEATHERSTON AND CROWDER.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3514 9577 3511 9535 3505 9534 3468 9549
      3468 9551 3467 9552 3467 9574
TIME...MOT...LOC 2012Z 192DEG 30KT 3477 9557
Special weather statement, May 25, 3:34 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 PM CDT MON MAY 25 2015

OKZ049-053-252100-
CHOCTAW OK-PUSHMATAHA OK-
334 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL CHOCTAW AND SOUTHERN PUSHMATAHA

AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
ORD...MOVING NORTH AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY...GOODLAND...SAWYER...
MESSER...KENT...SOBOL...FALLON...SPEER...APPLE AND HUGO LAKE STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3388 9547 3387 9551 3389 9551 3388 9555
      3392 9556 3393 9559 3390 9563 3391 9566
      3417 9564 3416 9524 3386 9543 3386 9546
TIME...MOT...LOC 2035Z 197DEG 49KT 3393 9552
Special weather statement, May 25, 3:48 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT MON MAY 25 2015

OKZ073-252115-
PITTSBURG OK-
348 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN PITTSBURG

AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF KREBS...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KREBS...BLOCKER...
FEATHERSTON...CROWDER...CANADIAN AND ARROWHEAD STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3518 9576 3520 9568 3522 9568 3525 9563
      3525 9560 3522 9562 3522 9560 3526 9552
      3530 9550 3529 9546 3520 9545 3503 9549
      3502 9551 3491 9551 3493 9579
TIME...MOT...LOC 2048Z 193DEG 29KT 3500 9565
Local storm report, May 25, 4:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     SOPER                   34.03N 95.70W
05/25/2015                   CHOCTAW            OK   EMERGENCY MNGR

            TREES DOWN AND TRANSFORMER/WIRES DOWN IN AREA OF BOGGY
            CREEK AT HWY 70.

&&

JDS
Local storm report, May 25, 4:46 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             HONOBIA                 34.54N 94.94W
05/25/2015  E1.75 INCH       LE FLORE           OK   EMERGENCY MNGR

&&

JDS
Special weather statement, May 25, 5:22 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT MON MAY 25 2015

OKZ054-059-060-064-066-070-071-252300-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-
522 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...OKMULGEE...SOUTHWESTERN OSAGE...PAWNEE AND SOUTHWESTERN
     TULSA

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 521 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF RALSTON TO 4 MILES EAST OF BRISTOW TO
3 MILES SOUTHEAST OF HOFFMAN...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITHIN THE LINE OF STORMS.

LAT...LON 3656 9690 3659 9692 3658 9701 3659 9702
      3676 9686 3676 9682 3609 9610 3566 9558
      3538 9586 3578 9641 3601 9663 3615 9663
      3615 9677 3621 9683 3624 9682 3624 9686
      3643 9704 3651 9704
TIME...MOT...LOC 2221Z 228DEG 12KT 3649 9696 3584 9632
          3546 9581

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:44 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more24 hr
May 24, 11:57 PM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more12 hr
May 25, 4:23 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more20 hr
May 25, 11:36 AM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more24 hr
May 25, 2:18 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha42 min
May 25, 2:32 PM CDTTornado WarningTSAChoctaw, Pushmataha28 min
May 25, 3:11 PM CDTSpecial Weather StatementTSAPittsburg34 min
May 25, 3:34 PM CDTSpecial Weather StatementTSAChoctaw26 min
May 25, 3:48 PM CDTSpecial Weather StatementTSAPittsburg27 min
May 25, 3:54 PM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more8 hr
May 25, 3:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha65 min
May 25, 4:07 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg23 min
May 25, 4:18 PM CDTTornado WarningTSAPittsburg42 min
May 25, 4:21 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min
May 25, 4:26 PM CDTTornado WarningTSAPushmataha34 min
May 25, 4:30 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 25, 4:39 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha31 min
May 25, 4:48 PM CDTTornado WarningTSALeFlore, Pushmataha27 min
May 25, 4:52 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha38 min
May 25, 4:52 PM CDTTornado Warning Considerable damage threatTSALatimer, LeFlore, Pushmataha38 min
May 25, 5:01 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha29 min
May 25, 5:08 PM CDTTornado Warning Tornado observedTSALatimer, LeFlore52 min
May 25, 5:19 PM CDTTornado WarningTSALeFlore41 min
May 25, 5:21 PM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 11 more8 hr
May 25, 5:22 PM CDTSpecial Weather StatementTSACreek, Okmulgee, Pawnee38 min
May 25, 5:28 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore32 min
May 25, 5:34 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner41 min
May 25, 5:41 PM CDTTornado WarningTSAHaskell, LeFlore49 min
May 25, 5:46 PM CDTSpecial Weather StatementTSAChoctaw, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg and 1 more59 min
May 25, 5:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah55 min
May 25, 5:56 PM CDTTornado WarningTSALeFlore19 min
May 25, 6:40 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.